| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Sudden loss in hearing performance with the device.Re-implantation is considered.
Event or Problem Description
The user suddenly lost hearing performance with the device.Re-implantation is considered.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode due to an external mechanical impact appears to be likely.However, to confirm an exact root cause of failure a device investigation of the explanted device is necessary.Re-implantation is considered but no date has been scheduled yet.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode due to an external mechanical impact appears to be likely.However, to confirm an exact root cause of failure a device investigation of the explanted device is necessary.The concerned device was explanted but has not been received for investigation yet.
Event or Problem Description
The user suddenly lost hearing performance with the device.The user has been re-implanted.
Event or Problem Description
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.This is a final report.